# SDR REXA2024100700849

- Difficulty date: September 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 349 TO F.S. 364. REMOVED INTERCOSTAL FROM FS 349 TO FS 364 (P/N: SH670-31749-3) FOR ACCESS IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED UNSERVICEABLE INTERCOSTAL FROM FS 349 TO FS 364 P/N: SH670-31994-1 IAW CRJ700 SRM 51-42-06-001-001-A01 UPON FURTHER INVESTIGATION THE SERVICE DOOR INTERCOSTAL IS LOCATED ON STR 20R BETWEEN FS 349 TO FS 364 AND IS FOUND TO BE OUT OF LIMITS IAW CRJ-700 SRM 53-21-23-101-002-A01, NOTE 2, THE CORROSION EXCEEDS 30% THE LENGTH OF A MEMBER. LOCATED AND DRILLED NEW INTERCOSTAL P/N: SH670-31994-1 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL FROM FS 349 TO FS 364 P/N: SH670-31994-1 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. INSTALLED SAME INTERCOSTAL FROM FS 349 TO FS 364 (P/N: SH670-31749-3) IAW CRJ700 SRM 51-42-21-001-001-A01.
